• All threads and posts regarding Coronavirus COVID-19 can be found in our area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

SIDE EFFECTS TO MERMENTINE

Andykirk

New member
Dec 27, 2021
5
0
dear sirs i have had alzimers and after brain scans was diagnosed with it ,i was put on a course of mermentine low dose firstly after a few weeks my blood pressure waS noticed to be coming high and i was put on bp tablets 5mg of Amlodipine this did not work and was put upto 10mg when on the full does of mermentine i was having heart palpitations i told my dr they increased the Amlodipine to 10mg my bp was getting higher my heart rate his 120 bpm i was then put on Bisoprolol Fumarate 2.5 mg ,
by this time i was having cold shivers having to wear full thermals top and bottom with two tracksuit bottoms and two hoodies to stop the cold ,also started with diarrhoea for 5 weeks i was onto my drs and out of hour drs by phone calls saying it anxiety on the 24th December i could take no more i called my DRs and got told to end the Amlodipine and the Bisoprolol Fumarate i went away for Christmas and i forgot to take my memantine medication with us ,so the first day with out all 3 meds the heart palpitations slowed down and the blood pressure was going down and my heart rate 2nd day with out heart palpitations almost stopped again blood pressure down and heart rate from 123 bpm down to 89 the third day i went home and started on the mermentine again with in 30 mins the heart palpitations started and few hours later bp up and heart rate i found online a small research where a lady after takening mermentine had the same issue (sorry i cannot find the report again ) i stopped my mermentine tablet again first day slow amount of palpitation blood pressure going down heart rate going down still having shivers so thermals and hoodies still on 2nd day with out heart palpitations almost stopped blood pressure down still and heart rate 89 bpm the 3rd day with out heart palpitations stopped was left with like alittle flutter and odd beat by the night time the thermals were taken off and hoodies and i slept in my t shirt i reported this to my drs and the next day was called in for the first face to face but with a nurse ,i was given a ECG which she had to do twice i had blood works taken and my blood pressure which was going down durring the xmas period i text my dementia nurse and asked about side effect i only got a reply today to say she thought it would be anxiety and that no side effects where listed like i had said but also told to try to stay off the meds for 3 days ,having already done this i txt back saying i had been taken off the meds by my dr
iam still left with a strange heart beat and when i breath in it feels like my chest is not big enough and the air i breath in feel very very warm waiting for my drs to get back to me
I hope this might help other people out showing you what happend to me and to warn of these side effect to you people who can take note and keep an eye out for this
 

DreamsAreReal

Registered User
Oct 17, 2015
347
0
Thanks for the warning! The side effects of drugs can be terrible. I’m glad you’re feeling a bit better now and I hope your Doctor can help with the breathing problems. Some people react very badly to medication, I know because I’m one of them.
 

Andykirk

New member
Dec 27, 2021
5
0
thank you so much i came here to tell all because it wass so easy for them to say it was anxiety